American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C33) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Yutaka Yoshii. A generalization of Pillen's theorem for principal series modules. Proc. Amer. Math. Soc. 140 (2012) 3761-3768.
Abstract, references, and article information   
View Article: PDF

[2] Andries E. Brouwer, Joshua E. Ducey and Peter Sin. The elementary divisors of the incidence matrix of skew lines in $\mathrm{PG}(3,q)$. Proc. Amer. Math. Soc. 140 (2012) 2561-2573.
Abstract, references, and article information   
View Article: PDF

[3] Martin W. Liebeck, E. A. O’Brien, Aner Shalev and Pham Huu Tiep. Products of squares in finite simple groups. Proc. Amer. Math. Soc. 140 (2012) 21-33. MR 2833514.
Abstract, references, and article information   
View Article: PDF

[4] G. Hiss and A. Zalesski. Tensoring generalized characters with the Steinberg character. Proc. Amer. Math. Soc. 138 (2010) 1907-1921. MR 2596024.
Abstract, references, and article information   
View Article: PDF

[5] Pham Huu Tiep and A. E. Zalesskii. Reducibility modulo $p$ of complex representations of finite groups of Lie type: Asymptotical result and small characteristic cases. Proc. Amer. Math. Soc. 130 (2002) 3177-3184. MR 1912995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jian Bei An and Marston Conder. On the numbers of $2$-weights, unipotent conjugacy classes, and irreducible Brauer $2$-characters of finite classical groups . Proc. Amer. Math. Soc. 123 (1995) 2297-2304. MR 1273475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael R. Anderson. The noncommutativity of Hecke algebras associated to Weyl groups . Proc. Amer. Math. Soc. 123 (1995) 2363-2368. MR 1254829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Passman. Semiprimitivity of group algebras of infinite simple groups of Lie type . Proc. Amer. Math. Soc. 121 (1994) 399-403. MR 1184083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shin-ichi Kato. Duality for representations of a Hecke algebra . Proc. Amer. Math. Soc. 119 (1993) 941-946. MR 1215028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia